# SDR UPS202940

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL MRR - MAINTENANCE REPORTED, COCKPIT EMERGENCY EXIT LIGHT WILL NOT OPERATE OFF ARM SWITCH.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSY (S/N 4062) OFF, (S/N 4108) ON AND OPS CKD GOOD.
